# SDR SWAA041583

- Difficulty date: June 4, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 26,692 hours, 22,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26700
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  C3 CHECK, FOUND RT WING L/E SKIN CUTOUT AT WS 210, CRACKED.  REPAIRED SKIN PER EA.
